# SDR UPS07850802

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,508 hours, 22,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 1690 L28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP L28L STA 1690 AFT END FITTING CORRODED OUT OF LIMITS.  REMOVED AND REPLACED LONGERON END FITTING AT STA 1690 L28L IAW SRM 51-1-20D.
